Research ArticleOpen accessIn the abstractOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,915 accessesView PDFCite
28 articles for “nonlinear differential equations”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,802 accessesView PDFCite
Research ArticleOpen accessIn the abstractLeast Square Approximation by Linear Combination of Exponential FunctionsBahman Mehri, Dariush Shadman, Sadegh JokarJournal of Mathematics and Statistics, Vol. 2, Issue 2 · 30 Jun 2006 · 6,877 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordLagrange II Dynamics and that of Forces Exemplified on a Basic Robot, 2 DoFRelly Victoria Virgil PetrescuAmerican Journal of Engineering and Applied Sciences, Vol. 16, Issue 2 · 26 Jul 2023 · 5,758 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,766 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordNumerical Study of Tsunami Waves with Sloping Bottom and Nonlinear FrictionAgustinus RibalJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 7,134 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordMaximum Principles for Second Order Elliptic Equations in Nondivergence Form and ApplicationsMohammad Al-MahameedJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,859 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordNumerical Study on the Effect of Linear Friction of Long-Wave Propagation and Breaking with Sloping BottomAgustinus RibalJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,856 accessesView PDFCite